DSpace
 

Academic Knowledge Archives of Gunma Institutes >
群馬大学(Gunma University) >
10 教育学部 >
0003 群馬大学教育学部紀要 自然科学編 >
第49巻 (2001) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10087/830

Title: 倍角の整数三角形について
Authors: 村崎, 武明
Issue Date: 2001
Publisher: 群馬大学教育学部
Citation: 群馬大学教育学部紀要 自然科学編. 49, 13-20 (2001)
URI: http://hdl.handle.net/10087/830
Appears in Collections:第49巻 (2001)

Files in This Item:

File Description SizeFormat
ares049013.pdf191.76 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2010  Duraspace - Feedback